# SDR GTIA030874

- Difficulty date: October 20, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR UPPER STOP, FORWARD FITTING CRACKED.  REMOVED DAMAGED FITTING.  REPLACED FITTING.  (M)
